# SDR RRXA97040

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT SIDE AILERON EXTERIOR SKIN WITH CRACKS IN 2 PLACES, AT XW=698.  FABRICATED DOUBLER, FILLER AND INSTALLED IAW FAA DER APPROVED ENGINEERING SKETCH B90-R04 AND DC-8 SRM 51-1-21.
